Wildfire, Faulkner
- When
- June 20, 3:00 PM CST to 5:40 PM CST
- Where
- Faulkner forecast zone
- Injuries
- 1 direct, 0 indirect
- Reported by
- Park/Forest Service
- Coordinates
- 35.147, -92.332 (the zone’s center; the record gives no point)
A wildfire at Holland in Faulkner County burned only 10 acres but destroyed two homes and two outbuildings. The fire threatened an additional 10 homes and 13 outbuildings.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
A wildfire at Holland in Faulkner County burned only 10 acres but destroyed two homes and two outbuildings. The fire threatened an additional 10 homes and 13 outbuildings. Six fire departments and the Arkansas Forestry Commission fought the blaze. One firefighter was injured.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 20, 1:52 PM CST, 1 hour 8 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 252 PM CDT WED JUN 20 2012 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT RIDGE OF HIGH PRESSURE BUILDING OVER THE CENTRAL/SOUTHERN ROCKIES. CLOCKWISE FLOW AROUND THE RIDGE WILL DRIVE A WEAK COLD FRONT INTO ARKANSAS THURSDAY/THURSDAY NIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG THE FRONT...MAINLY IN NORTHERN/CENTRAL SECTIONS OF THE STATE. PRECIPITATION COVERAGE AND QPF WILL NOT HELP THE ONGOING DROUGHT MUCH AT ALL. THE REMAINDER OF THE PERIOD WILL FEATURE THE RIDGE TO THE WEST AMPLIFYING AND HEADING TOWARD THE REGION. WHILE THE RIDGE AXIS WILL REMAIN OVER THE PLAINS FRIDAY INTO THE WEEKEND...IT WILL BE CLOSE ENOUGH TO KEEP ARKANSAS DRY/HOT...WITH ABOVE NORMAL TEMPERATURES IN THE FORECAST. && .LONG TERM...SUNDAY THROUGH WEDNESDAY NOTHING NEW TO REPORT ON FOR THE LONG TERM REALLY. HOT WEATHER WILL CONTINUE AS A STRONG UPPER RIDGE BUILDS OVER THE CENTRAL CONUS. HIGHS ON SUNDAY WILL BE IN THE MID TO UPPER 90S MOST EVERYWHERE AND...DEPENDING ON WHICH GUIDANCE YOU BELIEVE...SOME PLACES WILL TAKE A SHOT AT THE CENTURY MARK. THIS WOULD MAINLY BE IN THE ARKANSAS RIVER VALLEY FROM RUSSELVILLE WESTWARD. A COLD FRONT MAY PUSH INTO THE NORTHERN PARTS OF THE STATE ON MONDAY...BUT WILL OFFER VERY LITTLE CHANCE OF RAIN. THE ONLY AFFECT WILL BE A SLIGHT COOLING TREND...BUT ONLY A COUPLE OR THREE DEGREES MAYBE AND ONLY IN THE NORTHEAST THANKS TO INCREASED CLOUD COVER. LITTLE CHANGE IS EXPECTED FOR TUESDAY AND WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 67 91 68 89 / 0 20 20 10 CAMDEN AR 65 94 66 94 / 0 10 10 10 HARRISON AR 66 87 65 88 / 10 30 20 10 HOT SPRINGS AR 68 92 70 93 / 0 20 20 10 LITTLE ROCK AR 69 94 71 93 / 0 10 20 10 MONTICELLO AR 66 95 69 96 / 0 10 10 10 MOUNT IDA AR 65 93 66 92 / 10 20 20 10 MOUNTAIN HOME AR 66 89 64 87 / 10 30 20 10 NEWPORT AR 67 91 68 91 / 0 10 20 10 PINE BLUFF AR 67 93 69 93 / 0 10 10 10 RUSSELLVILLE AR 67 94 68 92 / 10 30 20 10 SEARCY AR 65 93 69 92 / 0 10 20 10 STUTTGART AR 69 93 71 92 / 0 10 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...46 / LONG TERM...64
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED JUN 20 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED JUN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WEAK COLD FRONT WILL MOVE INTO NORTHWEST ARKANSAS THURSDAY...WITH SCATTERED SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR AREAS NORTH AND WEST OF LITTLE ROCK. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME STORMS MAY BECOME STRONG...WITH GUSTY WINDS AND SMALL HAIL. THE FRONT WILL DISSIPATE ACROSS CENTRAL ARKANSAS...WITH HIGH PRESSURE STRENGTHENING ACROSS THE REGION. THIS WILL LEAD TO TEMPERATURES GRADUALLY INCREASING THROUGH THE WEEKEND INTO EARLY NEXT WEEK...WITH HIGHS IN THE MID TO UPPER 90S. HUMIDITY VALUES WILL ALSO INCREASE...AND LEAD TO HEAT INDEX VALUES APPROACHING 100 DEGREES DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
The national radar mosaic for the moment the first event began.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2012Every state in 2012This day in weather historyWarnings in Arkansas, June 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 380178.